Excessive Sweating & Medication


#1

Hi all,

Diagnosed early this year, in my late forties but expect had Parkinsons for 10 years. I’ve suffered from excessive sweating for around 6 years, this long hot summer has been hell. I’m not on any medication as my tremor is not that bad.

Can anyone on meds tell me if they help with excessive sweating?

Thanks


#2

Hi
I too suffered from excessive sweating for years and most mornings had to change bed. I was only officially diagnosed this year and very quickly after being prescribed madopar slept without sweating, absolute bliss for me.
All meds work differently on different people but I hope this helps


#3

Yeah I have had pd for 11yrs if I try to do something ie bit of gardening, I get all clammy back soaking wet,I put it down to medication wearing off! I do also sweat from underarm but this is sorted I have BOTOX injections every six months so sorted there ,just slow down and take things slower


#4

Hi HP, Gus,

With me the sweating is my head, neck and back, just eating or taking food out of the oven sets it off, walking anywhere is a
nightmare. My hair is soaking like I’ve had a shower. The tremor is manageable without meds, just a bit jerky when eating so unsure if I should go on them for now.


#5

I was diagnosed a year ago. I’m on Madopar, 3x125 a day. I’ve just started sweating recently. Not entirely certain it is a symptom of Parkinson’s. I am post menopausal and it could be a hot flash. It is affecting me during the day and at night. I was wondering if it is caused by the Madopar.


#6

Jane, Not sure if the meds cause sweating, think she if anything they reduce it, so you may be right about it being something else. Think I will try the meds as I’ve had enough of the constant sweating.